# SDR ASAA0210321

- Difficulty date: November 16, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 13 WOULD NOT EXTINGUISH.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES AND RECEIVERS, THEN LIGHTS TESTED NORMAL.  (M)
